On nonconforming an mixed finite element methods for plate bending problems. The linear case
RAIRO. Analyse numérique, Volume 13 (1979) no. 4, pp. 369-387.
@article{M2AN_1979__13_4_369_0,
     author = {Rannacher, Rolf},
     title = {On nonconforming an mixed finite element methods for plate bending problems. {The} linear case},
     journal = {RAIRO. Analyse num\'erique},
     pages = {369--387},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {13},
     number = {4},
     year = {1979},
     mrnumber = {555385},
     zbl = {0425.35042},
     language = {en},
     url = {http://archive.numdam.org/item/M2AN_1979__13_4_369_0/}
}
TY  - JOUR
AU  - Rannacher, Rolf
TI  - On nonconforming an mixed finite element methods for plate bending problems. The linear case
JO  - RAIRO. Analyse numérique
PY  - 1979
SP  - 369
EP  - 387
VL  - 13
IS  - 4
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://archive.numdam.org/item/M2AN_1979__13_4_369_0/
LA  - en
ID  - M2AN_1979__13_4_369_0
ER  - 
%0 Journal Article
%A Rannacher, Rolf
%T On nonconforming an mixed finite element methods for plate bending problems. The linear case
%J RAIRO. Analyse numérique
%D 1979
%P 369-387
%V 13
%N 4
%I Centrale des revues, Dunod-Gauthier-Villars
%C Montreuil
%U http://archive.numdam.org/item/M2AN_1979__13_4_369_0/
%G en
%F M2AN_1979__13_4_369_0
Rannacher, Rolf. On nonconforming an mixed finite element methods for plate bending problems. The linear case. RAIRO. Analyse numérique, Volume 13 (1979) no. 4, pp. 369-387. http://archive.numdam.org/item/M2AN_1979__13_4_369_0/

1. F. Brezzi and P. A. Raviart, Mixed Finite Element Methodsfor 4th Order Ellipticquations In Topics inNumerical Analysis, Vol.III, J. J. H. MILLER, Ed., Academic Press, 1978. | Zbl

2. P. G. Ciarlet, Conforming and Nonconforming Finite Element Methods for SolvingthePlate ProblemIn Numerical Solution of Differential Equations, G. A.WATSON, Ed., Springer, 1974. | MR | Zbl

3. P.G. Ciarlet and P.A. Raviart, A mixed Finite Element Method for the Biharmonic Equation In Mathematical Aspects of Finite Eléments in Partial Differential Equations, C. DEBOOR, Ed., Academic Press, 1974. | Zbl

4. P. Lascaux and P. Lesaint, Some Nonconforming Finite Elements for the Plate Bending Problem, R.A.I.R.O., Anal. Nurnér., Vol. 1, 1975, pp. 9-53 | EuDML | Numdam | MR | Zbl

5. T. Miyoshi, Finite Element Method for the Solution of A-th Order Partial Differential Equations, Kumamoto J. Sc.Math., Vol. 9, 1973, pp. 87-116. | MR | Zbl

6. J. A. Nitsche, Convergence of Nonconforming Methods In Numerical Solution of Differential Equations, G. A. WATSON, Ed., Springer, 1974. | MR | Zbl

7. J. A.N Nitsche, On Projection Methods for the Plate Problem In Numerical Analysis, J. DESCLOUX and J. MARTI, Ed., Birkhauser, 1977. | MR | Zbl

8. R. Rannacher, Punktweise Konvergenz der Methode der finiten Elemente beim Plattenproblem, Manuscripta math., Vol. 19, 1976, pp. 401-416. | EuDML | MR | Zbl

9. R. Rannacher, Finite Element Approximation of Simply Supported Plates and the Babuska Paradox, Z. Angew. Math. Mech., Vol. 59, 1979, pp. T 73-T 76 | MR | Zbl

10. R Rannacher, Nonconforming Finite Element Methods for Eigenvalue Problems in Linear Plate Theory, Numer. Math., Vol. 32, 1979 (to appear). | MR | Zbl

11. R. Scholz, Approximation von Sattelpunkten mit finiten Elementen In Finite Elemente,Tagungsband, Bonn, Math. Schr., Vol. 89, 1976, pp. 53-66. | MR | Zbl

12. R. Scholz, A Mixed Methodfor 4th Order Problems using Linear Finite Eléments, R.A.I.R.O., Anal. Numer., Vol. 12, 1978, pp. 85-90. | Numdam | MR | Zbl

13. J. Frehse and R. Rannacher, Eine L 1 -Fehlerabschätzung für diskrete Grundlösungen in der Methode der finiten Elemente In Finite Elemente,Tagungsband, Bonn, Math.Schr., Vol. 89, 1976, pp. 92-114. | MR | Zbl

14. J. A. Nitsche, L -convergence of finite element approximations, Second Conference on Finite Eléments, Rennes, 1975. | MR | Zbl

15. R. Scott Optimal L estimates for the finite element method on irregular meshes, Math. Comp., Vol. 30, 1976, pp. 681-697. | MR | Zbl

16. R. B. Kellogg and J. E. Osborn, A Regularity Resuit for the Stokes Problem in aConvex Poligon. J. Funet. Anal., Vol. 21, 1976, pp.397-431. | MR | Zbl